# SDR AUS20010788

- Difficulty date: June 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314125
- Condition: Cracked
- Location: Fuselage Main, L
- Part time: 10,824 cycles
- Component: Fuselage Main, L, Bell, 206L1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE UPPER FORWARD LONGERON CRACKED.
